Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Proof of Poincaré's geometric theorem


Author: George D. Birkhoff
Journal: Trans. Amer. Math. Soc. 14 (1913), 14-22
MSC: Primary 37C27; Secondary 34C99, 54H25
MathSciNet review: 1500933
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 37C27, 34C99, 54H25

Retrieve articles in all journals with MSC: 37C27, 34C99, 54H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1913-1500933-9
PII: S 0002-9947(1913)1500933-9
Article copyright: © Copyright 1913 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia